# SDR HEEA966777

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 200SGL1064
- Condition: Defective
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED ARMATURE IN GENERATOR AND RAN UNIT.  HAD EXCESSIVE ARCHING.
